Alert archive / New Jersey / Small Craft Advisories in 2013
Small Craft Advisory 48, NWS Philadelphia/Mount Holly
NWS Philadelphia/Mount Holly issued this small craft advisory at May 10, 2013, 3:35 PM EDT. It took effect at May 11, 2013, 12:00 AM EDT. It was in force for 40 hr.
The area
The counties it named.
The facts
- Issued
- May 10, 2013, 3:35 PM EDT (19:35 UTC)
- In effect from
- May 11, 2013, 12:00 AM EDT
- Expired
- May 12, 2013, 3:36 PM EDT
- In force
- 40 hr
- Issued by
- NWS Philadelphia/Mount Holly
The text
As transmitted, in the capitals the NWS used until 2016.
069 WHUS71 KPHI 101935 MWWPHI URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE MOUNT HOLLY NJ 335 PM EDT FRI MAY 10 2013 ANZ450>455-111000- /O.NEW.KPHI.SC.Y.0048.130511T0400Z-130511T2200Z/ COASTAL WATERS FROM SANDY HOOK TO MANASQUAN INLET NJ OUT 20 NM- COASTAL WATERS FROM MANASQUAN INLET TO LITTLE EGG INLET NJ OUT 20 NM- COASTAL WATERS FROM LITTLE EGG INLET TO GREAT EGG INLET NJ OUT 20 NM- COASTAL WATERS FROM GREAT EGG INLET TO CAPE MAY NJ OUT 20 NM- COASTAL WATERS FROM CAPE MAY NJ TO CAPE HENLOPEN DE OUT 20 NM- COASTAL WATERS FROM CAPE HENLOPEN TO FENWICK ISLAND DE OUT 20 NM- 335 PM EDT FRI MAY 10 2013 ...SMALL CRAFT ADVISORY IN EFFECT FROM MIDNIGHT TONIGHT TO 6 PM EDT SATURDAY... THE NATIONAL WEATHER SERVICE IN MOUNT HOLLY HAS ISSUED A SMALL CRAFT ADVISORY...WHICH IS IN EFFECT FROM MIDNIGHT TONIGHT TO 6 PM EDT SATURDAY. * WINDS...SOUTHWEST 15 TO 20 KT WITH GUSTS UP TO 25 KT. * SEAS...4 TO 6 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 25 TO 33 KNOTS AND/OR SEAS OF 5 FEET OR GREATER ARE ANTICIPATED. WINDS AND SEAS WITHIN THESE RANGES ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS FOR SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
6 follow-up statements
905 WHUS71 KPHI 110818 MWWPHI URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE MOUNT HOLLY NJ 418 AM EDT SAT MAY 11 2013 ANZ450>455-112200- /O.CON.KPHI.SC.Y.0048.000000T0000Z-130511T2200Z/ COASTAL WATERS FROM SANDY HOOK TO MANASQUAN INLET NJ OUT 20 NM- COASTAL WATERS FROM MANASQUAN INLET TO LITTLE EGG INLET NJ OUT 20 NM- COASTAL WATERS FROM LITTLE EGG INLET TO GREAT EGG INLET NJ OUT 20 NM- COASTAL WATERS FROM GREAT EGG INLET TO CAPE MAY NJ OUT 20 NM- COASTAL WATERS FROM CAPE MAY NJ TO CAPE HENLOPEN DE OUT 20 NM- COASTAL WATERS FROM CAPE HENLOPEN TO FENWICK ISLAND DE OUT 20 NM- 418 AM EDT SAT MAY 11 2013 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 PM EDT THIS EVENING... * WINDS...SOUTHWEST 15 TO 20 KT WITH GUSTS UP TO 25 KT. * SEAS...3 TO 6 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 25 TO 33 KNOTS AND/OR SEAS OF 5 FEET OR GREATER ARE ANTICIPATED. WINDS AND SEAS WITHIN THESE RANGES ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS FOR SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
032 WHUS71 KPHI 111543 MWWPHI URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE MOUNT HOLLY NJ 1143 AM EDT SAT MAY 11 2013 ANZ450>455-112200- /O.CON.KPHI.SC.Y.0048.000000T0000Z-130511T2200Z/ COASTAL WATERS FROM SANDY HOOK TO MANASQUAN INLET NJ OUT 20 NM- COASTAL WATERS FROM MANASQUAN INLET TO LITTLE EGG INLET NJ OUT 20 NM- COASTAL WATERS FROM LITTLE EGG INLET TO GREAT EGG INLET NJ OUT 20 NM- COASTAL WATERS FROM GREAT EGG INLET TO CAPE MAY NJ OUT 20 NM- COASTAL WATERS FROM CAPE MAY NJ TO CAPE HENLOPEN DE OUT 20 NM- COASTAL WATERS FROM CAPE HENLOPEN TO FENWICK ISLAND DE OUT 20 NM- 1143 AM EDT SAT MAY 11 2013 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 PM EDT THIS EVENING... * WINDS...SOUTH AROUND 15 KT WITH GUSTS UP TO 25 KT, BECOMING SOUTHWEST. * SEAS...3 TO 5 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 25 TO 33 KNOTS AND/OR SEAS OF 5 FEET OR GREATER ARE ANTICIPATED. WINDS AND SEAS WITHIN THESE RANGES ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS FOR SMALL CRAFT. INEXPERIENCED MARINERS, ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
052 WHUS71 KPHI 111944 MWWPHI URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE MOUNT HOLLY NJ 344 PM EDT SAT MAY 11 2013 ANZ430-431-120900- /O.NEW.KPHI.SC.Y.0049.130512T1400Z-130512T2200Z/ DELAWARE BAY WATERS NORTH OF EAST POINT NJ TO SLAUGHTER BEACH DE- DELAWARE BAY WATERS SOUTH OF EAST POINT NJ TO SLAUGHTER BEACH DE- 344 PM EDT SAT MAY 11 2013 ...SMALL CRAFT ADVISORY IN EFFECT FROM 10 AM TO 6 PM EDT SUNDAY... THE NATIONAL WEATHER SERVICE IN MOUNT HOLLY HAS ISSUED A SMALL CRAFT ADVISORY, WHICH IS IN EFFECT FROM 10 AM TO 6 PM EDT SUNDAY. * WINDS...NORTHWEST 15 TO 20 KT WITH GUSTS UP TO 25 KT SUNDAY. * SEAS...2 TO 4 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 25 TO 33 KNOTS AND/OR SEAS OF 5 FEET OR GREATER ARE ANTICIPATED. WINDS AND SEAS WITHIN THESE RANGES ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS FOR SMALL CRAFT. INEXPERIENCED MARINERS, ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ ANZ450>455-120900- /O.EXT.KPHI.SC.Y.0048.000000T0000Z-130512T2200Z/ COASTAL WATERS FROM SANDY HOOK TO MANASQUAN INLET NJ OUT 20 NM- COASTAL WATERS FROM MANASQUAN INLET TO LITTLE EGG INLET NJ OUT 20 NM- COASTAL WATERS FROM LITTLE EGG INLET TO GREAT EGG INLET NJ OUT 20 NM- COASTAL WATERS FROM GREAT EGG INLET TO CAPE MAY NJ OUT 20 NM- COASTAL WATERS FROM CAPE MAY NJ TO CAPE HENLOPEN DE OUT 20 NM- COASTAL WATERS FROM CAPE HENLOPEN TO FENWICK ISLAND DE OUT 20 NM- 344 PM EDT SAT MAY 11 2013 ...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 6 PM EDT SUNDAY... * WINDS...SOUTH 10 TO 20 KT WITH GUSTS UP TO 25 KT...BECOMING W LATE TONIGHT. * SEAS...3 TO 5 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 25 TO 33 KNOTS AND/OR SEAS OF 5 FEET OR GREATER ARE ANTICIPATED. WINDS AND SEAS WITHIN THESE RANGES ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS FOR SMALL CRAFT. INEXPERIENCED MARINERS, ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
824 WHUS71 KPHI 120820 MWWPHI URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE MOUNT HOLLY NJ 420 AM EDT SUN MAY 12 2013 ANZ450>455-122200- /O.CON.KPHI.SC.Y.0048.000000T0000Z-130512T2200Z/ COASTAL WATERS FROM SANDY HOOK TO MANASQUAN INLET NJ OUT 20 NM- COASTAL WATERS FROM MANASQUAN INLET TO LITTLE EGG INLET NJ OUT 20 NM- COASTAL WATERS FROM LITTLE EGG INLET TO GREAT EGG INLET NJ OUT 20 NM- COASTAL WATERS FROM GREAT EGG INLET TO CAPE MAY NJ OUT 20 NM- COASTAL WATERS FROM CAPE MAY NJ TO CAPE HENLOPEN DE OUT 20 NM- COASTAL WATERS FROM CAPE HENLOPEN TO FENWICK ISLAND DE OUT 20 NM- 420 AM EDT SUN MAY 12 2013 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 PM EDT THIS EVENING... * WINDS...WEST 10 TO 20 KT WITH GUSTS UP TO 25 KT. * SEAS...3 TO 5 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 25 TO 33 KNOTS AND/OR SEAS OF 5 FEET OR GREATER ARE ANTICIPATED. WINDS AND SEAS WITHIN THESE RANGES ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS FOR SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ ANZ430-431-122200- /O.CON.KPHI.SC.Y.0049.130512T1400Z-130512T2200Z/ DELAWARE BAY WATERS NORTH OF EAST POINT NJ TO SLAUGHTER BEACH DE- DELAWARE BAY WATERS SOUTH OF EAST POINT NJ TO SLAUGHTER BEACH DE- 420 AM EDT SUN MAY 12 2013 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 10 AM THIS MORNING TO 6 PM EDT THIS EVENING... * WINDS...NORTHWEST AROUND 15 KT WITH GUSTS UP TO 25 KT. * SEAS...2 TO 4 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 25 TO 33 KNOTS AND/OR SEAS OF 5 FEET OR GREATER ARE ANTICIPATED. WINDS AND SEAS WITHIN THESE RANGES ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS FOR SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
559 WHUS71 KPHI 121550 MWWPHI URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE MOUNT HOLLY NJ 1150 AM EDT SUN MAY 12 2013 ANZ450>455-122200- /O.CON.KPHI.SC.Y.0048.000000T0000Z-130512T2200Z/ COASTAL WATERS FROM SANDY HOOK TO MANASQUAN INLET NJ OUT 20 NM- COASTAL WATERS FROM MANASQUAN INLET TO LITTLE EGG INLET NJ OUT 20 NM- COASTAL WATERS FROM LITTLE EGG INLET TO GREAT EGG INLET NJ OUT 20 NM- COASTAL WATERS FROM GREAT EGG INLET TO CAPE MAY NJ OUT 20 NM- COASTAL WATERS FROM CAPE MAY NJ TO CAPE HENLOPEN DE OUT 20 NM- COASTAL WATERS FROM CAPE HENLOPEN TO FENWICK ISLAND DE OUT 20 NM- 1150 AM EDT SUN MAY 12 2013 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 PM EDT THIS EVENING... * WINDS...WEST 10 TO 15 KT, INCREASING TO 15 TO 20 KT WITH GUSTS UP TO 25 KT. THE HIGHEST GUSTS SHOULD OCCUR CLOSER TO THE COAST. * SEAS...3 TO 4 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 25 TO 33 KNOTS AND/OR SEAS OF 5 FEET OR GREATER ARE ANTICIPATED. WINDS AND SEAS WITHIN THESE RANGES ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS FOR SMALL CRAFT. INEXPERIENCED MARINERS, ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ ANZ430-431-122200- /O.CON.KPHI.SC.Y.0049.000000T0000Z-130512T2200Z/ DELAWARE BAY WATERS NORTH OF EAST POINT NJ TO SLAUGHTER BEACH DE- DELAWARE BAY WATERS SOUTH OF EAST POINT NJ TO SLAUGHTER BEACH DE- 1150 AM EDT SUN MAY 12 2013 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 PM EDT THIS EVENING... * WINDS...NORTHWEST 10 TO 15 KT, INCREASING TO 15 TO 20 KT WITH GUSTS UP TO 25 KT. THE HIGHEST GUSTS SHOULD BE CLOSER TO THE COAST AND IN THE UPPER PORTION OF THE BAY. * SEAS...1 TO 2 FEET, BUILDING TO 2 TO 4 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 25 TO 33 KNOTS AND/OR SEAS OF 5 FEET OR GREATER ARE ANTICIPATED. WINDS AND SEAS WITHIN THESE RANGES ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS FOR SMALL CRAFT. INEXPERIENCED MARINERS, ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
998 WHUS71 KPHI 121936 MWWPHI URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE MOUNT HOLLY NJ 336 PM EDT SUN MAY 12 2013 ANZ450>455-122045- /O.CAN.KPHI.SC.Y.0048.000000T0000Z-130512T2200Z/ COASTAL WATERS FROM SANDY HOOK TO MANASQUAN INLET NJ OUT 20 NM- COASTAL WATERS FROM MANASQUAN INLET TO LITTLE EGG INLET NJ OUT 20 NM- COASTAL WATERS FROM LITTLE EGG INLET TO GREAT EGG INLET NJ OUT 20 NM- COASTAL WATERS FROM GREAT EGG INLET TO CAPE MAY NJ OUT 20 NM- COASTAL WATERS FROM CAPE MAY NJ TO CAPE HENLOPEN DE OUT 20 NM- COASTAL WATERS FROM CAPE HENLOPEN TO FENWICK ISLAND DE OUT 20 NM- 336 PM EDT SUN MAY 12 2013 ...SMALL CRAFT ADVISORY IS CANCELLED... THE NATIONAL WEATHER SERVICE IN MOUNT HOLLY HAS CANCELLED THE SMALL CRAFT ADVISORY. THE CONDITIONS OVERALL ARE ANTICIPATED TO BE BELOW ADVISORY CRITERIA. HOWEVER, SOME GUSTS TO 25 KNOTS WILL OCCUR AT TIMES NEARSHORE INTO THIS EVENING. $$ ANZ430-431-122045- /O.CAN.KPHI.SC.Y.0049.000000T0000Z-130512T2200Z/ DELAWARE BAY WATERS NORTH OF EAST POINT NJ TO SLAUGHTER BEACH DE- DELAWARE BAY WATERS SOUTH OF EAST POINT NJ TO SLAUGHTER BEACH DE- 336 PM EDT SUN MAY 12 2013 ...SMALL CRAFT ADVISORY IS CANCELLED... THE NATIONAL WEATHER SERVICE IN MOUNT HOLLY HAS CANCELLED THE SMALL CRAFT ADVISORY. THE CONDITIONS OVERALL ARE ANTICIPATED TO BE BELOW ADVISORY CRITERIA. HOWEVER, SOME GUSTS TO 25 KNOTS WILL OCCUR AT TIMES NEAR THE MOUTH OF THE BAY AND ALSO ALONG THE COASTS INTO THIS EVENING. $$
What forecasters said that day
The local office's own words before this small craft advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Philadelphia/Mount Holly wrote its last area forecast discussion before this small craft advisory went out at May 10, 1:31 PM EDT, 2 hours 4 minutes earlier.
Area forecast discussion, May 10, 1:31 PM EDT, 2 hours 4 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE MOUNT HOLLY NJ 131 PM EDT FRI MAY 10 2013 .SYNOPSIS... A WEAK RIDGE OF HIGH PRESSURE WILL BUILD ACROSS THE AREA TODAY. A LOW PRESSURE SYSTEM WILL MOVE ACROSS THE UPPER GREAT LAKES TODAY...AND THEN DOWN THE SAINT LAWRENCE VALLEY THIS WEEKEND. ITS ASSOCIATED FRONT WILL AFFECT OUR WEATHER SATURDAY INTO EARLY SUNDAY. MORE HIGH PRESSURE WILL ARRIVE EARLY NEXT WEEK. A WARM FRONT MAY APPROACH THE AREA NEXT WEDNESDAY. && .NEAR TERM /UNTIL 6 PM THIS EVENING/... THE FORECAST CONTINUES TO BE ON TRACK. HIGH CLOUDS ARE STARTING TO SPREAD INTO THE AREA WITH SOME CUMULUS DEVELOPING IN SOME SPOTS. RAIN IS MOVING THROUGH CENTRAL PENNSYLVANIA AND WILL MOVE EASTWARD OVER THE NEXT SEVERAL HOURS. SHOWERS AND THUNDERSTORMS WILL DEVELOP AS THE AFTERNOON MOVES ON. EXPECT SHOWERS, AND POSSIBLY THUNDERSTORMS, TO MOVE INTO EASTERN PENNSYLVANIA LATER THIS AFTERNOON AND MOVE IN AN EAST NORTHEAST DIRECTION. MOST OF THE REGION STILL LOOKS TO REMAIN DRY UNTIL LATER TONIGHT. TEMPERATURES ARE ALREADY IN THE MID TO UPPER 70S ACROSS THE AREA, WITH EXPECTED HIGHS IN THE LOW TO MID 80S. A SEAS BREEZE HAS STARTED TO DEVELOP ALONG THE OCEAN AND DELAWARE BAY AND WILL GRADUALLY PUSH INLAND THIS AFTERNOON. THIS WILL LIMIT THE HIGHS ALONG THE COAST AND THEY WILL REMAIN COOLER AND IN THE 70S TODAY. && .SHORT TERM /6 PM THIS EVENING THROUGH 6 AM SATURDAY/... THE BEST MID AND UPPER LEVEL DYNAMICS AND WINDS, ISENTROPIC LIFT AND MOISTURE ARE NORTH TONIGHT. THE LOWER LEVEL WIND FIELD GETS FAIRLY ROBUST EVERYWHERE. THE LOW TO MID LEVEL FRONTOGENESIS ENTERS THE AREA FROM THE WEST AND IS PRETTY UNIFORM FROM NORTH TO SOUTH. THE INSTABILITY IS AGAIN MARGINAL AND ALOFT, BUT IT ALSO FAVORS NO PARTICULAR AREA (EXCEPT IT LOOKS WEAKER AS ONE MOVES EAST). ATLANTIC WATER TEMPERATURES RANGE FROM THE LOWER 50S WELL OFF THE COAST TO AROUND 60 ALONG THE COAST, AND WE'RE NOT SURE THAT REALLY GOOSES SURFACE-BASED INSTABILITY MUCH. BAY WATER TEMPERATURES ARE IN THE 60S, AND THAT MIGHT BE WORTH WATCHING ON THE SMALLER SCALE. OUR POPS START OUT BEST NORTHWEST, AND THAT GRADUALLY CHANGES TO NORTH WITH TIME. THEY RANGE FROM LIKELY TO CHANCE. OUR HIGHEST QPF IS NORTHWEST. WE DO EVENTUALLY MENTION THUNDER EVERYWHERE, BUT WE NEVER GO ABOVE SLIGHT CHANCE FROM THE I-95 CORRIDOR SOUTHEAST. BECAUSE OF THE WINDS ABOVE THE SURFACE, WE LEAN TOWARD WARMER GUIDANCE AND HAVE A BIT OF A NON-DIURNAL UPTICK IN TEMPERATURES AFTER MIDNIGHT. WE ALSO KEEP THE WINDS UP SOME OVERNIGHT. SINCE THE SOUNDINGS LOOK FAIRLY STABLE CLOSE TO THE SURFACE, WE PRESENTLY DON'T EXPECT A LOT OF THE WINDS ALOFT TO MIX DOWN (WITH THE CAVEAT THAT OCCURS TO US ABOUT THE BAY WATER TEMPERATURES). && .LONG TERM /SATURDAY THROUGH THURSDAY/... NOT MUCH HAS CHANGED OVERNIGHT WITH REGARDS TO THE NEXT SYSTEM. LOW PRESSURE WILL MOVE ACROSS SOUTHEAST CANADA WHILE SLOWLY STRENGTHENING. THE ATTACHED COLD FRONT WILL MOVE SLOWLY FROM WEST TO EAST DURING SAT/SAT NIGHT. HIGH LIKELY/LOW CATEGORICAL POPS ARE EXPECTED FOR THE AREA. THERE IS A SMALL CHC FOR SOME THUNDER...BUT WITH THE LACK OF SUNSHINE...STABILITY SHOULD REMAIN IN CHECK AND SVR THUNDER IS NOT EXPECTED. THE HIGH POPS WILL CARRY INTO SAT NIGHT...THEN THE COLD FRONT WILL CROSS THE AREA. DRIER/COOLER AIR WILL ARRIVE FOR SUNDAY. WE WILL CONTINUE WITH A DRY FCST FOR SUNDAY NOW. HIGH TEMPERATURES SUNDAY WILL BE 5 TO 10 DEGREES COOLER THAN SATURDAY. THE COOLER TEMPERATURES WILL CARRY INTO EARLY NEXT WEEK ALONG WITH A MOSTLY DRY FCST. HIGH PRESSURE WILL MOVE ACROSS THE AREA...CRESTING OVER THE REGION TUESDAY. WE HAVE PUT SOME SLGT CHC POPS ACROSS THE NORTH/WEST AREAS FOR MONDAY WITH AN UPPER VORT MAX/COOL POOL ALOFT TRANSLATING ACROSS THE REGION. HIGHS ON MON AND TUE WILL STILL ONLY BE IN THE UPPER 50S/LOW 60S RANGE...SEVERAL DEGREES BELOW NORMAL. MODERATING TEMPERATURES AND THE NEXT CHC FOR SHOWERS ARRIVES DURING THE MIDDLE OF NEXT WEEK AS THE HIGH PRESSURE SYSTEM MOVES AWAY AND A WARM FRONT APPROACHES FROM THE SOUTH. HIGHS WILL REBOUND BACK INTO THE 70S...WITH MID/UPPER 70S EXPECTED BY THU. && .AVIATION /18Z FRIDAY THROUGH WEDNESDAY/... THE FOLLOWING DISCUSSION IS FOR KPHL, KPNE, KTTN, KABE, KRDG, KILG, KMIV, KACY AND SURROUNDING AREAS. VFR CONDITIONS WILL CONTINUE THROUGH THIS AFTERNOON. THERE IS A CHANCE FOR SOME THUNDERSTORMS TO DEVELOP THIS AFTERNOON AND THE GREATEST CHANCE FOR THOSE TO OCCUR WILL BE AT KRDG AND KABE. AS THE STORMS PUSH EAST, THEY WILL START TO FALL APART, LEAVING ONLY SHOWERS ACROSS THE REMAINDER OF THE REGION. CONFIDENCE IS LOW THAT THUNDER WILL OCCUR AND IT HAS ONLY BEEN MENTIONED INT HE KABE AND KRDG TAFS. SOUTH TO SOUTHWEST WIND, SUSTAINED AT 10 TO 12 KNOTS, WILL CONTINUE THROUGH THIS EVENING WITH GUSTS REMAINING BELOW 20 KNOTS. A SEA AND BAY BREEZE HAS DEVELOPED AND WINDS WILL BE BE MORE OUT OF THE SOUTH TO SOUTHEAST AT KACY AND KILG. LLWS MAY STILL BE AN ISSUE OVERNIGHT AND WE CONTINUE TO MENTION IT WITH THE LATEST TAF ISSUANCE. TONIGHT, SHOWERS WILL MOVE THROUGH THE REGION AND WE HAVE BROUGHT IN MVFR CONDITIONS DURING THE OVERNIGHT PERIOD. MVFR CONDITIONS WITH SHOWERS WILL CONTINUE ON SATURDAY IN ADVANCE OF AND WITH A FRONTAL PASSAGE. THUNDERSTORMS MAY DEVELOP ON SATURDAY BUT AS THEY ARE MORE LIKELY TO OCCUR AFTER 18Z, THEY WILL NOT BE MENTIONED IN THE TAF. OUTLOOK... SATURDAY NIGHT...MOSTLY VFR/MVFR WITH SHOWERS AND SOME THUNDERSTORMS. THE PRECIPITATION SHOULD END FROM WEST TO EAST DURING THE NIGHT. SUNDAY...MAINLY VFR. MONDAY AND TUESDAY...OVERALL VFR. FEW SHOWERS POSSIBLE NORTH/WEST MONDAY AFTERNOON. && .MARINE... SUB-SMALL CRAFT ADVISORY CONDITIONS ARE EXPECTED THROUGH TODAY. FOR TONIGHT, IT'S A CLOSER CALL, BUT WE FELT THAT WINDS BOTH ON LAND AND OVER THE WATER WILL FACE STABILITY ISSUES THAT MAKE 25 KT GUSTS UNCERTAIN. WE THEREFORE HAVE CAPPED SOUTH TO SOUTHWEST WINDS BELOW 25 KT AND SEAS BELOW 5 FT THROUGH TONIGHT. OUTLOOK... CONFID IN SCA CONDITIONS REMAIN RATHER LOW FOR SAT/SAT NIGHT. WE HAVE NOT RAISED A SCA FLAG FOR THESE PERIODS SINCE THE 'WARM AIR/COOL SEA' STABILITY LIKELY TO CUT IN TO THE MODERATE FLOW AT THE LOW LEVELS. SCT SHOWERS/FEW TSTMS WITH LOCALLY GUSTY WINDS AND HIGHER SEAS. SUN INTO EARLY NEXT WEEK WILL HAVE SUB-SCA CONDITIONS ON THE WATERS. && .PHI WATCHES/WARNINGS/ADVISORIES... PA...NONE. NJ...NONE. DE...NONE. MD...NONE. MARINE...NONE. && SYNOPSIS...O'HARA NEAR TERM...MEOLA SHORT TERM...DELISI LONG TERM...O'HARA AVIATION...MEOLA/O'HARA MARINE...DELISI/O'HARA
Hazardous weather outlook, May 10, 9:17 AM EDT, 6 hours 18 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE MOUNT HOLLY NJ 917 AM EDT FRI MAY 10 2013 DEZ001>004-MDZ008-012-015-019-020-NJZ001-007>010-012>027-PAZ054-055- 060>062-070-071-101>106-111330- NEW CASTLE-KENT-INLAND SUSSEX-DELAWARE BEACHES-CECIL-KENT MD- QUEEN ANNES-TALBOT-CAROLINE-SUSSEX-WARREN-MORRIS-HUNTERDON-SOMERSET- MIDDLESEX-WESTERN MONMOUTH-EASTERN MONMOUTH-MERCER-SALEM-GLOUCESTER- CAMDEN-NORTHWESTERN BURLINGTON-OCEAN-CUMBERLAND-ATLANTIC-CAPE MAY- ATLANTIC COASTAL CAPE MAY-COASTAL ATLANTIC-COASTAL OCEAN- SOUTHEASTERN BURLINGTON-CARBON-MONROE-BERKS-LEHIGH-NORTHAMPTON- DELAWARE-PHILADELPHIA-WESTERN CHESTER-EASTERN CHESTER- WESTERN MONTGOMERY-EASTERN MONTGOMERY-UPPER BUCKS-LOWER BUCKS- 917 AM EDT FRI MAY 10 2013 THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL DELAWARE...NORTHERN DELAWARE...SOUTHERN DELAWARE...NORTHEAST MARYLAND...CENTRAL NEW JERSEY...NORTHERN NEW JERSEY...NORTHWEST NEW JERSEY...SOUTHERN NEW JERSEY...EAST CENTRAL PENNSYLVANIA...NORTHEAST PENNSYLVANIA AND SOUTHEAST PENNSYLVANIA. .DAY ONE...TODAY AND TONIGHT. SOME THUNDERSTORMS SHOULD DEVELOP LATE TODAY INTO TONIGHT WHICH COULD BE STRONG WITH LOCALLY GUSTY WINDS, ESPECIALLY IN EASTERN PENNSYLVANIA AND EASTERN MARYLAND. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY. THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. ANZ430-431-450>455-111330- DELAWARE BAY WATERS NORTH OF EAST POINT NJ TO SLAUGHTER BEACH DE- DELAWARE BAY WATERS SOUTH OF EAST POINT NJ TO SLAUGHTER BEACH DE- COASTAL WATERS FROM SANDY HOOK TO MANASQUAN INLET NJ OUT 20 NM- COASTAL WATERS FROM MANASQUAN INLET TO LITTLE EGG INLET NJ OUT 20 NM- COASTAL WATERS FROM LITTLE EGG INLET TO GREAT EGG INLET NJ OUT 20 NM- COASTAL WATERS FROM GREAT EGG INLET TO CAPE MAY NJ OUT 20 NM- COASTAL WATERS FROM CAPE MAY NJ TO CAPE HENLOPEN DE OUT 20 NM- COASTAL WATERS FROM CAPE HENLOPEN TO FENWICK ISLAND DE OUT 20 NM- 917 AM EDT FRI MAY 10 2013 THIS HAZARDOUS WEATHER OUTLOOK IS FOR ATLANTIC COASTAL WATERS AND DELAWARE BAY WATERS. .DAY ONE...TODAY AND TONIGHT. THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY. THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.
Nearby
Small Craft Advisories in New Jersey, 2013Every small craft advisory in 2013
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.